# SDR SIMA993392

- Difficulty date: December 5, 1999
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N222NE
- Make and model: Saab 340B
- Aircraft serial: 340B222
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 50125893
- Part serial: JAN970326
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DFW - FLT 3366 - OUTBOARD BRAKE HYDRAULIC SYSTEM FAILED.  REMOVED AND REPLACED RIGHT OUTBOARD BRAKE ASSEMBLY.  LEAK AND OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
